# SDR SWIA202158637

- Difficulty date: April 18, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1016-1098
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H  FLOOR SILL FROM F/S 1016  TO 1098 HAS MUTIPLE ARES OF CORROSION     (C-CHECK RO 6/04/2021)    REPLACED RH FLOOR SILL FROM FS1015 - FS1031 REF CRJ-700 SRM 51-42-06-001-001-A01 AND DWG MM670-35052 REV K. COMPLIED WITH TASK CARD 51-900-1002-SKY.
